# SDR AALA202106189024

- Difficulty date: May 26, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 33,332 hours, 13,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO LEFT HAND TRANSITION PANEL LOCATED STA 500C TO STA 500D, LBL26. REPLACED PANEL SECTION PER SRM 53-00-53-2R AND AARD 51-00-05.
